# SDR DALA2023032402289

- Difficulty date: March 11, 2021
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,915 hours, 28,192 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 IDENTIFY REPAIR ON LH WING LOWER SKIN PANEL 521AB. CORRECTIVE ACTION: REF ERA 590356-14AD. (1752374)
